# SDR SWIA2020062351167

- Difficulty date: May 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN HAS TWO AREAS OF CORROSION AT APPROX FS 288, LOCATED NEAR STR 26L AND 26R.  (C-CHECK) RO 6/21/2020 BLENDED INTERNAL FUSELAGE SKIN AT FS288 OB OF STR 26L AND OB OF STR 26R REF SRM.  FS288 STR 25L & 26L OUT OF LIMITS AND FS288 BETWEEN STR 25R & 26R IN LIMITS REF SRM.  COMPLIED WITH PERMANENT REPAIR TO INTERNAL SKIN AT FS288 BETWEEN STR 25L & 26L REF REO ALL STEPS COMPLETED.  SEE CONTINUE CARD FOR DETAILS.
